# SDR FDEA201109083776

- Difficulty date: September 8, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 658061841
- Condition: Corroded
- Location: Bs 661 S2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE INTERIOR, MAIN CARGO DOOR UPPER SILL SUPPORT LOWER SURFACE HAS LIGHT SURFACE CORROSION AT BS 661, STRINGER 2L.  REMOVED DAMAGED SILL SUPPORT IAW SRM 51-30-2.  FABRICATED NEW SILL SUPPORT IAW SRM 53-10-2, FIG 3 AND 51-20-1, FIG 7.  INSTALLED NEW SILL SUPPORT IAW SRM 51-30-2.
